# SDR 03FDEA01929

- Difficulty date: October 26, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11
- Aircraft serial: 48550
- Aircraft time: 37,744 hours, 6,773 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARC2518501
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD FLAP OUTBOARD AFT HINGE OUTBD STRAP NEAR PIVOT BORE FOUND CORROSION.      CORROSION AT LT WING INBOARD FLAP OUTBOARD AFT HINGE OUTBOARD   STRAP NEAR PIVOT BORE (FLAP SIDE) REPAIR CARRIED OUT AS PER EA  1-5750-73338, TITLE :   WINGS - TRAILING EDGE AND TRAILING EDGE DEVICES - INBOARD FLAP OUTBOARD HINGE STRAP FABRICATION DIFFERENCES.
